The skin problems can be due to both, cancer and chemotherapy.
Drugs used for chemotherapy can cause some skin allergic reactions. On the other side, liver cancer can cause malignant wounds and bruises.
There is something else that can be seen in some patients with liver cancer and it's called caput medusa.
If the cancer is blockading the portal vein, the umbilical vein may open. Blood from the portal venous system may be shunted through the periumbilical veins into the umbilical vein and ultimately to the abdominal wall veins, manifesting as caput medusa.
Can you please, describe me his abdominal skin problem?
My husband skin has change, he now have acne problems, if anything presses against him he develop welts. Just a simple scratch leave big welts if he sleep with his singlet the imprint is left on his body. This is all new, his last ct scan it showed the ezygo vain (i sure am not spelling it right) but it showed that the scan could not follow that vian through the entire liver. I ask the doc if there may be some blockage, he could not answer nor did he ask for a repeat of the scan or an ultra sound. We lost our health insurance so i don't know what we going to do. But can you shead some light on this.